# SDR 97ZZZM232

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Switch
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 625 - MCO - RT ENG SHUT DOWN DUE TO OIL QTY DEPLETION.  OIL TEMP REMAINED NORMAL.  OIL PRESS STARTED TO FLUCTUATE. OIL LEAKED DOWN TO 6 QTS SLOWLY THEN DEPLETED RAPIDLY.  O/W LANDING 102,000 LBS.  RT ENG OIL PRESS DIFF SWITCH IS BROKEN.  INSPECT OIL SYS FOR FOREIGN MATTER.  INSPECTED ENG FOR SIGNS OF LEAKAGE.  REMOVED AND REPLACED NR 2 ENG OIL PUMP IAW MM CHAPTER 79-30.  PERFORM ENG RUN AND LEAK CHECK, PERFORMANCE GOOD IAW MM CHAPTER 79-30.  PERFORMED DETAILED INSPECTION IN REF TO O/W LANDING IAW DC-9 MM 5-51-0 PAGE 601-607.  NO DEFECTS NOTED.  REMOVED AND REPLACED OIL PRESS DIFF SWITCH AND PERFORMED ENG RUN.  SYS CHECKS GOOD IAW MM 79-30.  LEAK CHECK GOOD.  (M)
